# SDR SWAA2013050215476

- Difficulty date: April 25, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 39,836 hours, 27,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9923415
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF AFT FUSELAGE CRACKED VERTICAL ANGLE AT UPPER AFT CORNER FS 1200, LONGERON 6L.  REMOVED AND REPLACED ANGLE IAW SRM.
